# SDR HEEA0011328

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Pack
- Part number: 39563001
- Condition: Failed Test
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY FAILED CAPACITY TEST.
